# SDR REXA2019112611672

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. WEAR ON LOWER PRESSURE SEAL RETAINERS FWD/AFT CORNER AT FWD BAGGAGE BAY DOOR.(CCD)
"SUMMARY OF NRC 00119: LOWER PRESSURE SEAL RETAINER AT FWD BAGGAGE BAYDOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, LEAK TEST OF THE DOORS IN PRESSURIZED AREAS WAS PERFORMED WITH NRC 0118 LEAK TEST OK


"
